City Research Online

Vertex and source determine the block variety of an indecomposable module

Benson, D. J. & Linckelmann, M. (2005). Vertex and source determine the block variety of an indecomposable module. Journal of Pure and Applied Algebra, 197(1-3), pp. 11-17. doi: 10.1016/j.jpaa.2004.08.032

Publication Type: Article
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
[img]
Preview
PDF
Download (110kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login